×

zbMATH — the first resource for mathematics

Stability for nonlinear delay differential equations of unstable type under impulsive perturbations. (English) Zbl 0992.34055
The author derives sufficient conditions for the stability of the zero solution to a nonlinear delay differential equation of unstable type under impulsive perturbations and shows that the stability is caused by impulses.

MSC:
34K20 Stability theory of functional-differential equations
34K45 Functional-differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berezansky, L.; Braverman, E., Oscillation of a linear delay impulsive differential equations, Communications on applied nonlinear analysis, 3, 61-71, (1996) · Zbl 0858.34056
[2] Chen, M.P.; Yu, J.S.; Shen, J.H., The persistence of nonoscillatory solutions of delay differential equations under impulsive perturbations, Computers math. applic., 27, 8, 1-6, (1994) · Zbl 0806.34060
[3] Gopalsamy, K., Stability and oscillations in delay differential equations of population dynamics, (1992), Kluwer Academic Boston · Zbl 0752.34039
[4] Gopalsamy, K.; Zhang, B.G., On delay differential equations with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[5] Zhang, Y.; Zhao, A.; Yan, J., Oscillation criteria for impulsve delay differential equations, J. math. anal. appl., 205, 461-470, (1997) · Zbl 0870.34071
[6] Zhao, A.; Yau, J., Asymptotic behavior of solutions of impulsive delay differential equations, J. math. anal. appl., 201, 943-954, (1996) · Zbl 0873.34063
[7] Bainov, D.D.; Kostadinov, S.I.; Zabreiko, P.P., Lp-equivalence of a linear and a nonlinear impulsive differential equation in a Banach space, Proc. Edinburgh math. soc., 36, 1, 17-33, (1992) · Zbl 0793.34010
[8] Bainov, D.D.; Simeonov, P.S., Stability theory of differential equations with impulsive effect: theory and applications, (1989), John Wiley and Sons New York · Zbl 0676.34035
[9] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[10] Lakshmikantham, V.; Liu, X.Z., Stability analysis in terms of two measures, (1993), World Scientific Singapore · Zbl 0797.34056
[11] Anokhin, A.; Berezansky, L.; Braverman, E., Exponential stability of linear delay impulsive differential equation, J. math. anal. appl., 193, 923-941, (1995) · Zbl 0837.34076
[12] Anokhin, A.; Berezansky, L.; Braverman, E., Stability of linear delay impulsive differential equations, Dyn. sys. appl., 4, 2, 173-188, (1995) · Zbl 0829.34065
[13] Berezansky, L.; Braverman, E., On stability of impulsive differential equations with delay, Functional differential equations, 2, 11-21, (1994), Israel Seminar · Zbl 0860.34041
[14] Berezansky, L.; Braverman, E., Preservation of the exponential stability under perturbations of linear impulsive differential equations, J. for analysis and its applications, 14, 157-174, (1995) · Zbl 0821.34072
[15] Yu, J.S., Stability caused by impulses for delay differential equations, Acta math. sinica, 13, 193-198, (1997), New Series · Zbl 0881.34080
[16] J.S. Yu, Explicit conditions for stability of nonlinear scalar delay differential equations with impulses, Nonlinear Analysis (to appear). · Zbl 0986.34063
[17] Yu, J.S.; Zhang, B.G., Stability theorem for delay differential equations with impulses, J. math. anal. appl., 199, 162-175, (1996) · Zbl 0853.34068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.